Wednesday, 12 November 2008

Morning folks,

Emily here again today :)

Bit more information on Holly's latest hiccup: one of the immunosupressant drugs she was on caused a sudden drop in her white blood cell count (WBC count). They stopped the drug immediately and in order to bring it back up asap they are starting her on a specific treatment to help.

Having a very low WBC count like Holly does right now can be dangerous as it means the body is very vulnerable to infection as it has no defences, which is why she's in isolation and why the docs are working nice and fast to build some resistance back up again.

Understandably Holly is feeling pretty down about this as just as the kidney starts working, there is a new setback. However hopefully this new drug will kickstart her WBC count again and help Holly rebuild some defences asap.

Thanks for your continued wishes and support with her campaign!

Emily x

5 comments:

Grace said...

Holly dear,

I hope that things start to look a bit brighter, keep your chin up. I am thinking of you.

P.S. The word I had to put in to the word verification thing was "slanke" and it made me smile.

Oli's K said...

Sending lots of love Holly, thinking of you and transmitting happy vibes xxx

Anonymous said...

Thinking of you Holly. Sure mixed emotions at this time ...sending positive vines to you & your family take care ((hugz)) Elaine & Rach xx

Ps Rach had similar probs on and off since her transplant and has been juggling meds etc can be real rollercoaster ride sure get there in the end just frustrating & juggling act- im sure at mo for you .... x

Anonymous said...

oops supose say'vibes' not vines unless wine of course!:O

take care :D

ps 2 early in am for me! dohhh :O lol

Anonymous said...

hi hol

must have been the MMF as low wbc is a very common side effect on that.

Hope your out of isolation and great news the kidney has started working!